# SDR CALA2025080707428

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 108,011 hours, 19,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR AREA INTERNAL EMERGENCY LIGHT DIM.    M33408 BATTERY FAILED.   REPLACED THE M33408 BATTERY PACK AT R 4 AND FUNCTION TEST NORMAL IAW AMM 33-51-06-960-802 REV.104.
